# SDR LR7A05112

- Difficulty date: September 4, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,833 hours, 23,820 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20343041
- Part serial: 732764
- Condition: Failed
- Location: Fs 196
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED FLIGHT DECK AIR CONDITIONING TURBINE BEGAN TO SQUEAL, OUTPUT SMELLED HOT AND OILY.  SHUT OFF PACK.  REPLACED FLIGHT DECK COOLING TURBINE IAW MM SMP 581 21-50 PG 206.  OPS CHECKED NORMAL.  LP 17550 ITEM 1.
